Rocky Mountain Journal of Mathematics

On the Simultaneous Behavior of the Dependence Coefficients Associated with Three Mixing Conditions

Richard C. Bradley

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 28, Number 2 (1998), 393-415.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Bradley, Richard C. On the Simultaneous Behavior of the Dependence Coefficients Associated with Three Mixing Conditions. Rocky Mountain J. Math. 28 (1998), no. 2, 393--415. doi:10.1216/rmjm/1181071778.

Export citation


  • R.C. Bradley, Central limit theorems under weak dependence, J. Multivariate Anal. 11 (1981), 1-16.
  • --------, A bilaterally deterministic, $\rho$-mixing stationary random sequence, Trans. Amer. Math. Soc. 294 (1986), 233-241.
  • --------, On some results of M.I. Gordin: A clarification of a misunderstanding, J. Theoret. Probab. 1 (1988), 115-119.
  • --------, On the spectral density and asymptotic normality of weakly dependent random fields, J. Theoret. Probab. 5 (1992), 355-373.
  • --------, Equivalent mixing conditions for random fields, Ann. Probab. 21 (1993), 1921-1926.
  • --------, On the dissipation of partial sums from a stationary strongly mixing sequence, Stochastic Process. Appl. 54 (1994), 281-290.
  • R.C. Bradley and S.A. Utev, On second order properties of mixing random sequences and random fields, in Probability theory and mathematical statistics (B. Grigelionis, J. Kubilius, H. Pragarauskas and V. Statulevicius, eds.), VSP Science Publishers, Utrecht, and TEV Publishers Service Group, Vilinius, 1994.
  • W. Bryc and W. Smolenski, Moment conditions for almost sure convergence of weakly correlated random variables, Proc. Amer. Math. Soc. 119 (1993), 629-635.
  • A. Bulinskii, Limit theorems under weak dependence conditions, Moscow Univ. Press, Moscow, 1989.
  • P. Csaki and J. Fischer, On the general notion of maximal correlation, Magyar Tud. Akad. mat. Kutato Int. Kozl. 8 (1963), 27-51.
  • P. Doukhan, P. Massart and E. Rio, The functional central limit theorem for strongly mixing processes, Ann. Inst. H. Poincaré Probab. Statist. 30 (1994), 63-82.
  • V.F. Gaposhkin, Moment bounds for integrals of $ \rho$-mixing fields, Theory Probab. Appl. 36 (1991), 249-260.
  • H. Gebelein, Das statistische Problem der Korrelation als Variations- und Eigenwert-problem und sein Zusammenhang mit der Ausgleichungsrechnung, Z. Angew. Math. Mech. 21 (1941), 364-379.
  • M.I. Gordin, Central limit theorems for stationary processes without the assumption of finite variance, Abstracts of Communications, T. 1: A-K, International Conference on Probability Theory and Mathematical Statistics, June 25-30, 1973, Vilnius (in Russian).
  • H.O. Hirschfeld, A connection between correlation and contingency, Proc. Camb. Phil. Soc. 31 (1935), 520-524.
  • I.A. Ibragimov, A note on the central limit theorem for dependent random variables, Theory Probab. Appl. 20 (1975), 135-141.
  • I.A. Ibragimov and Yu.V. Linnik, Independent and Stationary Sequences of Random Variables, Wolters-Noordhoff, Groningen, 1971.
  • A.N. Kolmogorov and Yu.A. Rozanov, On strong mixing conditions for stationary Gaussian processes, Theory Probab. Appl. 5 (1960), 204-208.
  • C. Miller, Three theorems on $\rho^*$-mixing random fields, J. Theoret. Probab. 7 (1994), 867-882.
  • M. Peligrad, Invariance principles under weak dependence, J. Multivariate Anal. 19 (1986), 299-310.
  • --------, private communication, 1992.
  • --------, On the asymptotic normality of sequences of weak dependent random variables, J. Theoret. Probab. 9 (1996), 703-715.
  • --------, Maximum of partial sums and an invariance principle for a class of weak dependent random variables, (1998).
  • G. Perera, Geometry of $Z^d$ and the central limit theorem for weakly dependent random fields, J. Theoret. Probab. 10 (1997), 581-603.
  • M. Rosenblatt, A central limit theorem and a strong mixing condition, Proc. Nat. Acad. Sci., U.S.A. 42 (1956), 43-47.
  • --------, Stationary sequences and random fields, Birkhäuser, Boston, 1985.
  • H.S. Witsenhausen, On sequences of pairs of dependent random variables, SIAM J. Appl. Math. 28 (1975), 100-113.
  • I.G. Zhurbenko, private communication, 1995.